# SDR 2019FA0000078

- Difficulty date: January 4, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Aircraft: N378MQ
- Make and model: Stbros SD360
- Aircraft serial: 3700
- Aircraft time: 25,638 hours, 32,880 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: SD3452119XA
- Condition: Broken
- Location: Nlg Ww
- Part time: 25,638 hours, 32,880 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL AT MYNN, THE FLIGHT CREW EXPERIENCED A LOSS OF ELEVATOR AUTHORITY.  THE FLYING PILOT FIRST OFFICER ELECTED TO REDUCE POWER, DECELERATE, EXIT THE RUNWAY AND TAXIED BACK TO THE RAMP.
